It has been a pretty awful week, to be honest. I'm dealing with so much, not just physically but emotionally. I have NO regrets whatsoever despite what I am going through, though. So that is one single relief amongst an onslaught of consistent pains from which there isn't any. I made the right choice to do this. But just going through the pain, its like constantly being stabbed in the chest. I'd rather be metaphorically stabbed in the back. Then I could at least blame somebody besides myself. But...just...Ow. My pectoral muscles keep spasming because of the expanders underneath them.
I'm on Dilaudid and Valium, but these don't make me unnaturally happy and okay with the world, as I expected they would. No they induce grogginess and nausea with nary a delicious euphoric sensation to report. Plus, these drugs don't do their most secret, but important job of all: Make it possible for me to look at myself naked in a mirror without the desire to gouge out my eyeballs with the underwire from the bras I used to be able to wear. I didn't like how I looked before this procedure. Now, I'm just like this hopeless case. I'm like Extreme Makeover: Opposite Addition. Its funny, because now I keep seeing promos for that new show: How to Look Good Naked. I want to say - Want to give me a try? Good luck with that, bitches.
Oh well, at least now I know that my stupid sense of "humor" was not attached in any way shape or form to my boobies, or it would have been cut out during the mastectomy and most certainly have turned up as something "abnormal" on the pathology report. But my pathology report came back clean, with no apparent abnormality, which I talked about yesterday already so I'm sure you don't care to hear about it again.
You know what I haven't talked about yet? My drains. I still have these fucking JP drains, which are totally gross. They are basically tubes coming out of my armpits with balls that look like grenades on the end. Their only purpose is to collect nasty looking fluid that seeps regularly out of my chest. Isn't that a lovely image? I know that I have given you too much information and now you will probably not be able to eat for a few days. If you always want to lose a few pounds, and you do if you are anything like me, then I just did you a huge favor. But if I made you lose your appetite and you're upset about that, then that's too god damn bad.
The truth is, I have to LIVE this shit. So I make people hear about it as much as I can, in as much gory detail as I can. Now that I think about it, maybe that is why I'm alone most of the time these days. Oh well, 'tis life. But I'm thinking, if I keep you updated with the nausea inducing blogs, and you keep subjecting yourself to reading them, then you just might have stumbled on something better than Nutrisystem, or that Subway sandwich diet. Maybe I could be like the new diet guru - ooh ooh I'm like the new and improved Richard Simmons. Nothing is more disgusting than Richard Simmons. Except maybe Gerard Depardieu and his French goons : namely "the rest of his corpulent bodies". Get it? GET IT? Don't pretend like you do if you really don't.
I'm sorry guys. I'm on a lot of medication. I take back my apology then. Being on medication and in excruciating pain means never having to say you're sorry. Seriously. Learn it, live it, love it. Medication side effects: Weirdness, heartburn (Tum, Tum, Tum, Tum!), and unnecessary use of alliteration. More maudlin monologues may make appearances by morning.
19 hours ago